# SDR CVGA20210909001

- Difficulty date: August 29, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N48HF
- Make and model: Cessna 750
- Aircraft serial: 7500220
- Aircraft time: 11,913 hours, 6,969 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLAPS FAIL AT 0 DEGREES ON APPROACH TO KSBA. RAN CHECKLIST. FLAPS WOULD NOT RESET. DIVERTED TO KLAX MADE 0 FLAP LANDING.
